MathSciNet Relay Station
MathSciNet bibliographic data
MR2450554 (2010a:35105) 35K55 (35B40 35K20 35K65)
Payne, L. E.; Philippin, G. A.; Schaefer, P. W. Blow-up phenomena for some nonlinear parabolic problems. Nonlinear Anal. 69 (2008), no. 10, 3495–3502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement